This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
Tax calculation will be finalised during checkout.
M. Adamaszek: Splittings of independence complexes and the powers of cycles, Journal of Combinatorial Theory Series A 119 (2012), 1031–1047.
D. Attali, A. Lieutier and D. Salinas: Efficient data structure for representing and simplifying simplicial complexes in high dimensions, International Journal of Computational Geometry and Applications 22 (2012), 279–303.
T. Biyikoğlu and Y. Civan: Four-cycled graphs with topological applications, Annals of Combinatorics 16 (2012), 37–56.
T. Biyikoğlu and Y. Civan: Bounding Castelnuovo-Mumford regularity of graphs via Lozin’s operations, unpublished manuscript, available at arXiv:1302.3064, 2013.
T. Biyikoğlu and Y. Civan: Vertex-decomposable graphs, codismantlability, Cohen-Macaulayness, and Castelnuovo-Mumford regularity, Electronic Journal of Combinatorics, 21(1):#P1, 2014.
T. Biyikoğlu and Y. Civan: Castelnuovo-Mumford regularity of graphs, available at arXiv:1503.06018(v1), 43pp, 2015.
A. Brandstädt, V. B. Le and J. P. Spinrad: Graph Classes, A Survey, SIAM Monographs on Discrete Mathematics and Applications, Philadelphia, 1999.
P. Csorba: Subdivision yields Alexander duality on independence complexes, Electronic Journal of Combinatorics, 16(2):#R11, 2009.
H. Dao, C. Huneke and J. Schweig: Bounds on the regularity and projective dimension of ideals associated to graphs, Journal of Algebraic Combinatorics 38 (2013), 37–55.
R. Ehrenborg and G. Hetyei: The topology of the independence complex, European Journal of Combinatorics 27 (2006), 906–923.
A. Engström: Complexes of directed trees and independence complexes, Discrete Mathematics 309 (2009), 3299–3309.
A. Hatcher: Algebraic Topology, Cambridge University Press, New York, 2006.
H. T. Hà: Regularity of squarefree monomial ideals, in: S. M. Cooper and S. Sather Wagstaff, editors, Connections Between Algebra, Combinatorics, and Geometry, volume 76, 251–276. Springer, Proceedings in Mathematics and Statistics, 2014.
H. T. Hà and A. V. Tuyl: Monomial ideals, edge ideals of hypergraphs, and their graded betti numbers, Journal of Algebraic Combinatorics 27 (2008), 215–245.
T. Januszkiewicz and J. Świątkowski: Hyperbolic Coxeter groups of large dimension, Commentarii Mathematici Helvetici 78 (2003), 555–583.
G. Kalai and R. Meshulam: Intersection of Leray complexes and regularity of monomial ideals, Journal of Combinatorial Theory Series A 113 (2006), 1586–1592.
M. Katzman: Characteristic-independence of Betti numbers of graph ideals, Journal of Combinatorial Theory Series A 113 (2006), 435–454.
D. Kozlov: Combinatorial Algebraic Topology, volume ACM 21, Springer, Berlin, 2008.
V. V. Lozin: On maximum induced matchings in bipartite graphs, Information Processing Letters 81 (2002), 7–11.
F. H. Lutz and E. Nevo: Stellar theory for flag complexes, Mathematica Scandinavica 118 (2016), 70–82.
M. Mahmoudi, A. Mousivand, M. Crupi, G. Rinaldo, N. Terai and S. Yassemi: Vertex decomposability and regularity of very well-covered graphs, Journal of Pure and Applied Algebra 215 (2011), 2473–2480.
M. Marietti and D. Testa: A uniform approach to complexes arising from forests, Electronic Journal of Combinatorics, 15:#R101, 2008.
D. Maruőič and T. Pisanski: The remarkable generalized Petersen graph G(8; 3), Mathematica Slovaca 50 (2000), 117–121.
S. Morey and R. H. Villarreal: Edge ideals: algebraic and combinatorial properties, in: C. Francisco, L. C. Klingler, S. Sather-Wagstaff, and J. C. Vassilev, editors, Progress in Commutative Algebra 1: Combinatorics and Homology, chapter 3, 85–126. De Gruyter, Berlin, 2012.
E. Nevo: Regularity of edge ideals of C4-free graphs via the topology of the lcmlattice, Journal of Combinatorial Theory Series A 118 (2011), 491–501.
E. Nevo and I. Peeva: C4-free edge ideals, Journal of Algebraic Combinatorics 37 (2013), 243–248.
D. Osajda: A construction of hyperbolic Coxeter groups, Commentarii Mathematici Helvetici 88 (2013), 353–367.
P. Przytycki and J. Świątkowski: Flag-no-square triangulations and Gromov boundaries in dimension 3, Groups, Geometry, and Dynamics 3 (2013), 453–468.
R. P. Stanley: Combinatorics and Commutative Algebra, Second Edition, volume 41, Progress in Mathematics, Birkhäuser, Boston, MA, 1996.
W. A. Stein et al: Sage Mathematics Software, The Sage Development Team, http://www.sagemath.org, 2014.
A. V. Tuyl: Sequentially Cohen-Macaulay bipartite graphs: vertex decomposability and regularity, Archiv der Mathematik 93 (2009), 451–459.
D. W. Walkup: The lower bound conjecture for 3 and 4-manifolds, Acta Mathematica 125 (1970), 75–107.
G. Weetman: A construction of locally homogeneous graphs, Journal of the London Mathematical Society 50 (1994), 68–86.
G. Whieldon: Jump sequences of ideals, preprint, available at arXiv:1012.0108v1, 27pp, 2015.
R. Woodroofe: Matchings, coverings, and Castelnuovo-Mumford regularity, Journal of Commutative Algebra 6 (2014), 287–304.
About this article
Cite this article
Biyikoğlu, T., Civan, Y. Castelnuovo-Mumford Regularity of Graphs. Combinatorica 38, 1353–1383 (2018). https://doi.org/10.1007/s00493-017-3450-1
Mathematics Subject Classification (2000)